# SDR AALA20031076

- Difficulty date: September 28, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- Engine: Pwa JT8D219
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AIRCRAFT ENGINE INGESTED BIRD INTO THE NR 2 ENGINE.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT OVERWEIGHT INSPECTION PERFORMED.  REPLACED THE NR 2 ENGINE.  LEAK AND SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
